dcsimg
Article: Acanthocephala in North American amphibia
FAQ

Title

Acanthocephala in North American amphibia

By

Van Cleave, Harley Jones, 1886-1953

Type

Article

Date of Publication

1915-06

Original Publication

The Journal of parasitology

Volume

1

Series / Issue

Issue: 4

Pages

175--178

Language

English

Published by

Chicago [etc.],

Identifiers

DOI: https://doi.org/10.2307/3270805

Rights Status

Not provided. Contact Holding Institution to verify copyright status.

 

Download MODS